Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Small scabs in scalp. No relief with fucidin. What is causing it and cure?

A few months back I had more than 6 little scabs on my scalp , after about a month all but 1 healed and then after about another month 4 scabs appeared on the top of my scalp. I had not hit my head or anything like that. I have been to the doctors and been given some cream (fucidin) but it doesn t seem to help, and this week at the bottom left of my head/scalp from the beginning of the hairline on the back of my neck there is a patch about an inch long and wide, which seems to be open skin and is releasing a clear sticky liquid (for 2/3 days) which is now changing into a sort of scabbed area, What can i do to help my scalp heal? Is this caused by something specific? Thanks
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

It seems that you may be having pityriasis amiantacea.

There may be infected crusted lesions on the scalp.

There may be itching and pain due to seconadary infection.

Initial lesions might be seborrheic dermatitis,prurigo,irritant or allergic dernatitis.

You may be investigated to rule out DM,HIV,anaemia or other systemic diseases.

Cleanse the scalp with mild savlon liquid.

Heavy antibiotics,anti inflammatory drugs,vitamin C and immunoboosters may be taken.

You consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor